# SDR HNAA2018101700255

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 35,576 hours, 31,370 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS 660 36-10 1722792 16OCT18 PHL CLOSE DURING INFLIGHT DEICE CHECK BLD 2 VLV FAIL AND BLD 2 VLV CLOSED EICAS MESSAGE ILLUMINATED. 28769 00 PCS HISTORY: NONE FACT 16OCT18 12:00 PHL RAN ENGINE NR 2 AND OPERATED BLEED VALVE. NO ISSUES NOTED. NO RELATED MESSAGES ON EICAS OR CMC. ALSO PERFORMED NR 2 ENGINE BLEED VLV OPS TEST IAW AMM TASK 36-11-05-700-02A. BLEED VLV OPS NORMAL. OK FOR SERVICE.
